A constructive approach to approximate linear periodic systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)541-546
Journal / PublicationIEEE Transactions on Automatic Control
Volume52
Issue number3
Publication statusPublished - Mar 2007

Abstract

In this note, the problem on approximating a linear periodic system with period N by a periodic model with period M(0 <M <N) is revisited. Different from the existing results, the proposed method is based on state-space representations and the approximation performance is evaluated using H-infinity norms. Under this framework, both finite impulse response (FIR) and infinite impulse response (IIR) periodic systems can be efficiently approximated by using a constructive linear matrix inequality approach. Finally, some numerical examples are given to illustrate the effectiveness of the proposed approach.

Research Area(s)

  • approximation, finite-impulse response (FIR), infinite-impulse response (IIR), linear matrix inequality (LMI), periodic systems, DISCRETE-TIME-SYSTEMS, LIFTING APPROACH, MODEL-REDUCTION, VARYING SYSTEMS, LMI APPROACH, FILTERS, DECONVOLUTION, DESIGN